Universal Journal of Computational Mathematics  

Universal Journal of Computational Mathematics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of Computational Mathematics . As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-3035 (Print)

ISSN: 2332-3043 (Online)


Contact Us: ujcmj.editor@hrpub.org or editor@hrpub.org

Website: http://www.hrpub.org/journals/jour_info.php?id=24


Archive

Volume 7   2019
Vol.7 No.1
Volume 6   2018
Vol.6 No.1
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 1(Aug , 2013) No 2

Triple Coincidence Point Theorems for Multi-Valued Maps in Partially Ordered Metric Spaces

K.P.R. Rao, G.N.V. Kishore, P.R.Sobhana Babu

[Abstract] [Full Text] [Full Article - PDF] pp. 19 - 23

DOI: 10.13189/ujcmj.2013.010201

A Space-Time Finite Element Approximation of a Two-Step Chemical Kinetics Model

Abdellatif Agouzal, Karam Allali

[Abstract] [Full Text] [Full Article - PDF] pp. 24 - 46

DOI: 10.13189/ujcmj.2013.010202

Time-Series Forecast with Adaptive Feedback Controlled Predictor

Mark A. Pinsky

[Abstract] [Full Text] [Full Article - PDF] pp. 47 - 55

DOI: 10.13189/ujcmj.2013.010203

Modeling and Finite Element Analysis of Knee Prosthesis with and without Implant

M. A. Kumbhalkar, Umesh Nawghare, Rupesh Ghode, Yogesh Deshmukh, Bhushan Armarkar

[Abstract] [Full Text] [Full Article - PDF] pp. 56 - 66

DOI: 10.13189/ujcmj.2013.010204